Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 629149, 13 pages
http://dx.doi.org/10.1155/2012/629149
Research Article

On Multivalued Nonexpansive Mappings in ℝ-Trees

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 25 April 2012; Accepted 20 June 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 K. Samanmit and B. Panyanak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. Göhde, “Zum Prinzip der kontraktiven Abbildung,” Mathematische Nachrichten, vol. 30, pp. 251–258, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. A. Kirk, “A fixed point theorem for mappings which do not increase distances,” The American Mathematical Monthly, vol. 72, pp. 1004–1006, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. C. Lim, “A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space,” Bulletin of the American Mathematical Society, vol. 80, pp. 1123–1126, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Husain and E. Tarafdar, “Fixed point theorems for multivalued mappings of nonexpansive type,” Yokohama Mathematical Journal, vol. 28, no. 1-2, pp. 1–6, 1980. View at Google Scholar · View at Zentralblatt MATH
  6. T. Husain and A. Latif, “Fixed points of multivalued nonexpansive maps,” Mathematica Japonica, vol. 33, no. 3, pp. 385–391, 1988. View at Google Scholar · View at Zentralblatt MATH
  7. H. K. Xu, “On weakly nonexpansive and -nonexpansive multivalued mappings,” Mathematica Japonica, vol. 36, no. 3, pp. 441–445, 1991. View at Google Scholar · View at Zentralblatt MATH
  8. G. Lopez Acedo and H. K. Xu, “Remarks on multivalued nonexpansive mappings,” Soochow Journal of Mathematics, vol. 21, no. 1, pp. 107–115, 1995. View at Google Scholar · View at Zentralblatt MATH
  9. N. Shahzad and H. Zegeye, “On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces,” Nonlinear Analysis A, vol. 71, no. 3-4, pp. 838–844, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. Puttasontiphot, “Mann and Ishikawa iteration schemes for multivalued mappings in CAT(0) spaces,” Applied Mathematical Sciences, vol. 4, no. 61–64, pp. 3005–3018, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. M. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, Springer, Berlin, Germany, 1999.
  12. W. A. Kirk, “Hyperconvexity of ℝ-trees,” Fundamenta Mathematicae, vol. 156, no. 1, pp. 67–72, 1998. View at Google Scholar
  13. M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, Pure and Applied Mathematics, Wiley-Interscience, New York, NY, USA, 2001. View at Publisher · View at Google Scholar
  14. R. Espinola and W. A. Kirk, “Fixed point theorems in ℝ-trees with applications to graph theory,” Topology and its Applications, vol. 153, no. 7, pp. 1046–1055, 2006. View at Publisher · View at Google Scholar
  15. J. T. Markin, “Fixed points, selections and best approximation for multivalued mappings in ℝ-trees,” Nonlinear Analysis A, vol. 67, no. 9, pp. 2712–2716, 2007. View at Publisher · View at Google Scholar
  16. A. G. Aksoy and M. A. Khamsi, “A selection theorem in metric trees,” Proceedings of the American Mathematical Society, vol. 134, no. 10, pp. 2957–2966, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Dhompongsa and B. Panyanak, “On Δ-convergence theorems in CAT(0) spaces,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2572–2579, 2008. View at Publisher · View at Google Scholar
  18. J. T. Markin, “Fixed points for generalized nonexpansive mappings in ℝ-trees,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4614–4618, 2011. View at Publisher · View at Google Scholar
  19. B. Piatek, “Best approximation of coincidence points in metric trees,” Annales Universitatis Mariae Curie-Skodowska A, vol. 62, pp. 113–121, 2008. View at Publisher · View at Google Scholar
  20. H. H. Bauschke and P. L. Combettes, Convex Analysis and Monotone Operator Theory in Hilbert Spaces, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar